Reply To: Skin Infections

Home The Candida Forum Candida Advice Skin Infections Reply To: Skin Infections

#64303

Able900
Spectator
Topics: 92
Replies: 4811

Hello and welcome to the forum.

Since you’ve had the rash off and on for over a year, I can’t see how it could possibly be a die-off reaction. If you do have Candida, the rash is more than likely a yeast reaction. I would also suspect yeast because your rash grew worse after taking the antibiotic and steroid.

An antibiotic will make the Candida worse by destroying the beneficial bacteria in your system. In addition, perhaps a steroid will cover the symptoms on a temporary basis, but if you have Candida, the steroids will not help to cure it. Steroids are capable of binding with the yeast which can suppress your immune response. By doing this it will only increase the colonization of the infestation causing the spread of the Candida to other cells. This fact, coupled with the antibiotic, is exactly why you had a full body rash within 24 hours of seeing the doctor. As you see, in many cases a regular MD can cause more harm than good to a person with a Candida infestation as they have no idea how to treat it.

Staying strictly on the diet is your only hope of lessening the symptoms if you cannot purchase supplements.

If you can list exactly what you are eating, I may be able to give you some advice in that area.

Able